# SDR AALA20090702LGA06

- Difficulty date: July 1, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 57,626 hours, 29,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 19208
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FORWARD LOWER EMERGENCY OVERWING DOOR INOPERATIVE.  REPLACED BOTH BATTERY PACKS AT BIN 20, OPS NORMAL.
